Alert archive / Iowa / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 42, NWS Des Moines, IA

June 7, 20154 counties in Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at Jun 7, 2015, 3:25 PM CDT for 4 counties in Iowa. It was in force for 50 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 7, 2015, 3:25 PM CDT (20:25 UTC)
Expired
Jun 7, 2015, 4:15 PM CDT
In force
50 min
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Adams County, IA, Ringgold County, IA, Taylor County, IA, Union County, IA

The radar

The Des Moines radar (KDMX), 117 km from the middle of the area, began a volume at 20:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 7, 3:31 PM CDTTSTM WND DMG3 Wsw Lenox, IALARGE TREE LIMB DOWN AT LEAST 6 INCHES IN DIAMETER. BIG ENOUGH TO HAVE TO USE THE TRACTOR TO MOVE IT. DELAYED REPORT. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 8.4 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2015-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2015-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -32 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3434 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
-32 m²/s²
0-3 km storm-relative helicity
-7 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

309 
WUUS53 KDMX 072025
SVRDMX
IAC003-159-173-175-072115-
/O.NEW.KDMX.SV.W.0042.150607T2025Z-150607T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
325 PM CDT SUN JUN 7 2015

THE NATIONAL WEATHER SERVICE IN DES MOINES  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN RINGGOLD COUNTY IN SOUTH CENTRAL IOWA...
  NORTHEASTERN TAYLOR COUNTY IN SOUTHWESTERN IOWA...
  SOUTHWESTERN UNION COUNTY IN SOUTH CENTRAL IOWA...
  SOUTHEASTERN ADAMS COUNTY IN SOUTHWESTERN IOWA...

* UNTIL 415 PM CDT

* AT 325 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES WEST OF
  LENOX...OR 9 MILES SOUTHEAST OF CORNING...MOVING EAST AT 30 MPH.

  HAZARD...QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* LOCATIONS IMPACTED INCLUDE...
  LENOX...CLEARFIELD...DIAGONAL...SHANNON CITY AND KENT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4083 9472 4092 9469 4098 9423 4078 9427
TIME...MOT...LOC 2025Z 268DEG 25KT 4087 9465 

HAIL...1.00IN
WIND...<50MPH
 
$$

PODRAZIK
2 follow-up statements
999 
WWUS53 KDMX 072048
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
348 PM CDT SUN JUN 7 2015

IAC003-173-072058-
/O.CAN.KDMX.SV.W.0042.000000T0000Z-150607T2115Z/
TAYLOR IA-ADAMS IA-
348 PM CDT SUN JUN 7 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN TAYLOR AND
SOUTHEASTERN ADAMS COUNTIES IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTH CENTRAL IOWA.

LAT...LON 4080 9447 4095 9447 4098 9423 4078 9427
TIME...MOT...LOC 2048Z 268DEG 30KT 4086 9440 

$$

IAC159-175-072115-
/O.CON.KDMX.SV.W.0042.000000T0000Z-150607T2115Z/
RINGGOLD IA-UNION IA-
348 PM CDT SUN JUN 7 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR NORTHWESTERN RINGGOLD AND SOUTHWESTERN UNION COUNTIES...

AT 348 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES EAST OF
LENOX...OR 13 MILES NORTHWEST OF MOUNT AYR...MOVING EAST AT 35 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
DIAGONAL...SHANNON CITY AND KENT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4080 9447 4095 9447 4098 9423 4078 9427
TIME...MOT...LOC 2048Z 268DEG 30KT 4086 9440 

HAIL...1.00IN
WIND...<50MPH
 
$$

PODRAZIK
750 
WWUS53 KDMX 072106
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
406 PM CDT SUN JUN 7 2015

IAC159-175-072115-
/O.EXP.KDMX.SV.W.0042.000000T0000Z-150607T2115Z/
RINGGOLD IA-UNION IA-
406 PM CDT SUN JUN 7 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN RINGGOLD AND
SOUTHWESTERN UNION COUNTIES WILL EXPIRE AT 415 PM CDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTH CENTRAL IOWA.

REMEMBER...A SEVERE THUNDERSTORM WARNING STILL REMAINS IN EFFECT FOR 
NORTHEAST RINGGOLD COUNTY UNTIL 445 PM CDT.

LAT...LON 4080 9447 4095 9447 4098 9423 4078 9427
TIME...MOT...LOC 2102Z 268DEG 25KT 4086 9440 

$$

PODRAZIK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 12:49 PM CDT, 2 hours 36 minutes earlier.

Area forecast discussion, Jun 7, 12:49 PM CDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
1249 PM CDT SUN JUN 7 2015

.UPDATE...
ISSUED AT 1246 PM CDT SUN JUN 7 2015

HAVE ADDED LOW POPS ACROSS FAR NORTHERN IOWA THIS AFTERNOON AS
HIGH BASED SHOWERS HAVE DEVELOPED IN RESPONSE TO A SHORT WAVE
MOVING E/NE OUT OF NEBRASKA. LOW LEVELS WILL BE RELATIVELY DRY
BELOW WITH GOOD EVAPORATION OCCURRING BELOW CLOUD LEVEL.
STILL...SOME CHANCE FOR VERY LIGHT MEASURABLE PRECIPITATION.
SURFACE BOUNDARY STILL LINGERING OVER FAR SOUTHEAST IOWA. SHOULD
HAVE A FEW THUNDERSTORMS DEVELOP ACROSS THIS AREA THIS AFTERNOON.
UNIDIRECTIONAL WIND PROFILES WILL BE SUPPORTIVE FOR THE POTENTIAL
FOR DAMAGING WINDS. IN ADDITION...STEEPENING MID LEVEL LAPSE RATES
AND FATTENING CAPES WILL BE SUPPORTIVE FOR GOOD VERTICAL PARCEL
ACCELERATIONS AND UPDRAFT STRENGTHS FOR LARGE HAIL DEVELOPMENT.
THE TORNADIC THREAT IS NEARLY NON EXISTENT WITH 0-1 KM ESRH VALUES
AT 50 M2/S2 OR LESS AND LCL HEIGHTS INCREASING TO 1200M. MUCH OF
CENTRAL IOWA INCLUDING THE DES MOINES METRO AND THE I-80 CORRIDOR
NORTH TO HIGHWAY 3 ARE EXPECTED TO REMAIN DRY.

&&

.SHORT TERM /TODAY/...
ISSUED AT 342 AM CDT SUN JUN 7 2015

FOR THIS MORNING...AN MCS WILL EXIT THE STATE BY MID MORNING AND
BRING AN END TO THE PRECIP FOR A SHORT TIME TODAY. A COLD FRONT
WILL PUSH ACROSS THE STATE TODAY AND REDEVELOPMENT OF
THUNDERSTORMS WILL OCCUR DURING PEAK HEATING HOWEVER BY THAT TIME
THE FRONT LOOKS TO BE SUFFICIENTLY FAR ENOUGH SOUTH THAT A FAIR
PORTION OF THE FORECAST AREA SHOULD NOT SEE STORMS TODAY.
THUNDERSTORM ACTIVITY SHOULD BE RELEGATED TO THE SOUTH AND EAST.
HAVING SAID THAT HOWEVER...WE REMAIN MODESTLY UNSTABLE AND SHEAR
REMAINS SUFFICIENT FOR ADDITIONAL STRONG TO SEVERE STORMS THIS
AFTERNOON ACROSS THE SOUTH AND EASTERN THIRD OR SO OF CENTRAL
IOWA. WHILE THE PRIMARY CONCERN THIS AFTERNOON WOULD BE DAMAGING
WIND...LOW LEVEL SHEAR IS A BIT CONCERNING LATE THIS AFTERNOON
FOR AT LEAST AN ISOLATED TORNADO THREAT.

.LONG TERM /TONIGHT THROUGH SATURDAY/...
ISSUED AT 342 AM CDT SUN JUN 7 2015

COLD FRONT GRADUALLY SHIFTS OUT OF THE STATE TONIGHT AND ANY
CONVECTION THAT RE-DEVELOPED ALONG THE FRONT DURING PEAK HEATING
WILL SHIFT SOUTH AND EAST WITHIN THE FIRST COUPLE HOURS OF THE
EVENING. ALOFT...A SHORTWAVE WILL SHIFT EAST ACROSS THE NORTHERN
HIGH PLAINS AND UPPER MIDWEST. THE FEATURE WILL BRING SOME SHOWERS
AND THUNDERSTORMS TO CENTRAL AND POSSIBLY SOUTHERN MINNESOTA BUT
THESE SHOULD NORTH OF IOWA. I AM NOT ANTICIPATING ANY
PRECIPITATION FROM THE SHORTWAVE TONIGHT.

UPPER LEVEL RIDGING BUILDS INTO THE ROCKIES FOR THE FIRST PART OF
THE WORKWEEK BUT A THERMAL RIDGE WILL SET UP AND SHIFT INTO THE
UPPER MIDWEST. THIS WILL BRING SOME VERY WARM TEMPERATURES TO THE
STATE FOR THE COMING WEEK WITH THE WARMEST DAY BEING TUESDAY.

FOR WEDNESDAY A LOW OVER CANADA WILL SHIFT EAST DRAGGING A SURFACE
COLD FRONT ACROSS THE NORTHERN PLAINS AND UPPER MIDWEST.
TEMPERATURES WILL BE SEVERAL DEGREES COOLER FOR
WEDNESDAY/THURSDAY. PRECIP ASSOCIATED WITH THE FRONT WILL
GENERALLY GRAZE IOWA LATE TUESDAY NIGHT ACROSS THE FAR NORTH THEN
SOUTH AND EAST ON WEDNESDAY.

WEDNESDAY NIGHT AND THURSDAY MODELS SUGGEST A SHORTWAVE MOVING
ACROSS THE WESTERN U.S. INCREASING PRECIP CHANCES DURING THIS
PERIOD. MODELS SUGGEST THAT THE FRONT FROM THE WEDNESDAY SYSTEM
WILL HANG UP SOMEWHERE ACROSS THE UPPER MIDWEST.  I DO NOT HAVE
HIGH CONFIDENCE IN POPS DURING THIS PERIOD HOWEVER UNTIL A MORE
POTENT WAVE COMES THURSDAY INTO FRIDAY. THIS SYSTEM WILL DIG INTO
THE SOUTHWEST U.S. THURSDAY THEN EJECT TOWARDS THE UPPER MIDWEST
AND PUSH A SURFACE LOW TOWARDS IOWA. THIS WILL THEN PUSH THE
FRONTAL BOUNDARY NORTH AS A WARM FRONT...THOUGH LOCATION OF THIS
BOUNDARY IS A LITTLE NEBULOUS AT THIS POINT BUT IMPORTANT TO WHERE
CONVECTION WILL FIRE. CONVECTION WILL DEVELOP ALONG THE BOUNDARY
AND MODELS DO INCREASE THE INSTABILITY AND SHEAR ALONG THE
BOUNDARY SO STORMS WILL LIKELY BE STRONG OR SEVERE THURSDAY AND
FRIDAY BUT JUST WHERE IS IN QUESTION AT THIS POINT. THE GFS THINGS
A LITTLE FURTHER NORTH...INTO MINNESOTA WHILE THE CANADIAN AND
EURO HINTS MORE AT NORTHERN IOWA. WE REMAIN IN A BROAD
SOUTHWESTERLY FLOW THROUGH NEXT WEEKEND AND IT LOOKS TO REMAIN AN
ACTIVE PATTERN THROUGH LATE IN THE EXTENDED AND BEYOND.

&&

.AVIATION...07/18Z
ISSUED AT 1246 PM CDT SUN JUN 7 2015

A FEW AREAS OF MVFR CIGS MOVING SOUTH ACROSS CENTRAL IOWA EARLY
THIS AFTERNOON. THE CIGS WILL GRADUALLY RISE ABOVE 3 KFT THE NEXT
FEW HOURS. A FEW THUNDERSTORMS POSSIBLE MID TO LATE AFTERNOON
VICINITY OF KOTM. VFR CONDITIONS EXPECTED OVERNIGHT. BREEZY
NORTHWEST WINDS DEVELOPING BY MID MONDAY MORNING.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...DONAVON
SHORT TERM...FAB
LONG TERM...FAB
AVIATION...DONAVON
Hazardous weather outlook, Jun 7, 9:41 AM CDT, 5 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
941 AM CDT SUN JUN 7 2015

IAZ049-050-058>062-070>075-081>086-092>097-081445-
MARSHALL-TAMA-GUTHRIE-DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-
MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-
WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS-
941 AM CDT SUN JUN 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTH CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON THROUGH EARLY EVENING.
A SEVERE STORM OR TWO MAY OCCUR. DAMAGING WINDS UP TO 60 MPH AND
LARGE HAIL TO THE SIZE OF QUARTERS ARE THE PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS ARE POSSIBLE WEDNESDAY NIGHT THROUGH FRIDAY. SOME
OF THESE STORMS THURSDAY AND FRIDAY MAY BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO EARLY EVENING.

IAZ004>007-015>017-023>028-033>039-044>048-057-081445-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-AUDUBON-
941 AM CDT SUN JUN 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
NORTH CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS ARE POSSIBLE WEDNESDAY NIGHT THROUGH FRIDAY. SOME
OF THESE STORMS THURSDAY AND FRIDAY MAY BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, Jun 7, 9:37 AM CDT, 5 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
937 AM CDT SUN JUN 7 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       5 SE COLLINS            41.85N 93.25W
06/07/2015  M2.00 INCH       JASPER             IA   TRAINED SPOTTER

&&

BF
Local storm report, Jun 7, 11:13 AM CDT, 4 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1113 AM CDT SUN JUN 7 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0139 AM     TSTM WND DMG     2 SSW AMES              41.99N 93.64W
06/07/2015                   STORY              IA   AMATEUR RADIO

            NUMEROUS TREES UP TO 8 INCHES DIAMETER
            SNAPPED OFF LARGER TREES UPROOTED. MOST OF
            THE DAMAGE CONCENTRATED SW OF AIRPORT AND
            UNIVERSITY AVENUE. STOP SIGN SNAPPED OFF AT
            THAT INTERSECTION.

&&

NWS DES MOINES IA
IRIS SYSTEM
Local storm report, Jun 7, 1:25 PM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
125 PM CDT SUN JUN 7 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1237 AM     TSTM WND DMG     ROCKWELL CITY           42.40N 94.63W
06/07/2015                   CALHOUN            IA   PUBLIC

            MULTIPLE LARGE TREE BRANCHES DOWN IN AND
            AROUND ROCKWELL CITY. REPORTED VIA SOCIAL
            MEDIA AND TIME ESTIMATED FROM RADAR.

&&

NWS DES MOINES IA
IRIS SYSTEM
Local storm report, Jun 7, 1:27 PM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
127 PM CDT SUN JUN 7 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1242 AM     TSTM WND GST     ROLFE                   42.81N 94.53W
06/07/2015  M71 MPH          POCAHONTAS         IA   PUBLIC

            MEASURED ON PERSONAL WEATHER STATION.

&&

NWS DES MOINES IA
IRIS SYSTEM
Local storm report, Jun 7, 1:30 PM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
130 PM CDT SUN JUN 7 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1241 AM     TSTM WND DMG     2 SSW ROLFE             42.79N 94.54W
06/07/2015                   POCAHONTAS         IA   PUBLIC

            FOUR HOUSES WITH TREE DAMAGE AND SOME
            OUTBUILDING DAMAGE. REPORTED VIA SOCIAL
            MEDIA AND TIME ESTIMATED FROM RADAR.

&&

NWS DES MOINES IA
IRIS SYSTEM

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 11:43 PM CDTSpecial Weather StatementDMXCrawford47 min
Jun 6, 11:54 PM CDTSevere Thunderstorm WarningDMXCarroll, Crawford, Sac51 min
Jun 7, 12:26 AM CDTSevere Thunderstorm WarningDMXCalhoun, Carroll, Greene, Sac, Webster49 min
Jun 7, 12:48 AM CDTSevere Thunderstorm WarningDMXAudubon, Guthrie42 min
Jun 7, 12:59 AM CDTSevere Thunderstorm WarningDMXBoone, Greene, Hamilton, Webster46 min
Jun 7, 1:43 AM CDTSpecial Weather StatementDMXDallas, Polk, Story47 min
Jun 7, 2:32 AM CDTSpecial Weather StatementDMXJasper, Madison, Polk, Warren43 min
Jun 7, 2:37 AM CDTSpecial Weather StatementDMXBlack Hawk, Bremer, Tama38 min
Jun 7, 3:50 PM CDTSevere Thunderstorm WarningDMXDecatur, Ringgold42 min
Jun 7, 3:57 PM CDTSevere Thunderstorm WarningDMXLucas, Wayne48 min
Jun 7, 4:01 PM CDTSevere Thunderstorm WarningDMXRinggold28 min
Jun 7, 4:41 PM CDTSpecial Weather StatementDMXWapello34 min
Jun 7, 4:44 PM CDTSpecial Weather StatementDMXWapello46 min
Jun 7, 5:05 PM CDTSpecial Weather StatementDMXAppanoose, Davis, Monroe, Wapello, Wayne55 min
Jun 7, 5:17 PM CDTSpecial Weather StatementDMXDavis43 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.